# SDR USAA2014060900018

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 42,256 hours, 24,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: L25225
- Condition: Defective
- Location: R2 Door
- Part time: 11,412 hours, 6,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR SLIDE COVER TOUCHES FUSELAGE SKIN WHEN OPENED.  REPLACED DOOR ESCAPE SLIDE & RAFT IAW JOB CARD 26L00025011.
